Zdzislaw Brzezniak
Zdzislaw Brzezniak
Professor of Mathematics, University of York, UK
Verified email at york.ac.uk
TitleCited byYear
Basic stochastic processes: a course through exercises
Z Brzezniak, T Zastawniak
Springer Science & Business Media, 2000
3622000
Paracontrolled distributions and singular PDEs
M Gubinelli, P Imkeller, N Perkowski
Forum of Mathematics, Pi 3, 2015
2312015
On stochastic convolution in Banach spaces and applications
Z Brzeźniak
Stochastics: An International Journal of Probability and Stochasticá…, 1997
2031997
Stochastic partial differential equations in M-type 2 Banach spaces
Z Brzeźniak
Potential Analysis 4 (1), 1-45, 1995
1611995
Fundamental solution of the heat and Schr÷dinger equations with point interaction
S Albeverio, Z Brzezniak, L Dabrowski
Journal of Functional Analysis 130 (1), 220-254, 1995
1031995
Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains
Z Brzeźniak, Y Li
Transactions of the American Mathematical Society 358 (12), 5587-5629, 2006
992006
Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients
S Albeverio, Z Brzeźniak, JL Wu
Journal of Mathematical Analysis and Applications 371 (1), 309-322, 2010
952010
Stochastic nonlinear beam equations
Z Brzeźniak, B Maslowski, J Seidler
Probability theory and related fields 132 (1), 119-149, 2005
942005
Stochastic differential equations on Banach manifolds
Z Brzeźniak, KD Elworthy
Methods of functional analysis and topology 6 (01), 43-84, 2000
942000
Space-time continuous solutions to SPDE's driven by a homogeneous Wiener process
Z Brzeźniak, S Peszat
Studia Mathematica 137 (3), 261-299, 1999
871999
Stochastic Navier-Stokes equations with multiplicative noise
Z Brzeźniak, M Capiński, F Flandoli
Stochastic Analysis and Applications 10 (5), 523-532, 1992
831992
Finite dimensional approximation approach to oscillatory integrals and stationary phase in infinite dimensions
S Albeverio, Z Brzezniak
Journal of functional analysis 113 (1), 177-244, 1993
781993
Stochastic two dimensional Euler equations
Z Brzezniak, S Peszat
Annals of probability, 1796-1832, 2001
772001
Stochastic convolution in separable Banach spaces and the stochastic linear Cauchy problem
Z Brzezniak, J van Neervan
University of Warwick. Mathematics Institute, 1999
761999
It˘'s formula in UMD Banach spaces and regularity of solutions of the Zakai equation
Z Brzeźniak, JMAM van Neerven, MC Veraar, L Weis
Journal of Differential Equations 245 (1), 30-58, 2008
752008
Stochastic partial differential equations and turbulence
Z Brzeźniak, M Capiński, F Flandoli
Mathematical Models and Methods in Applied Sciences 1 (01), 41-59, 1991
751991
Existence of a martingale solution of the stochastic Navier–Stokes equations in unbounded 2D and 3D domains
Z Brzeźniak, E Motyl
Journal of Differential Equations 254 (4), 1627-1685, 2013
652013
Strong solutions for SPDE with locally monotone coefficients driven by LÚvy noise
Z Brzeźniak, W Liu, J Zhu
Nonlinear Analysis: Real World Applications 17, 283-310, 2014
622014
Maximal regularity for stochastic convolutions driven by LÚvy processes
Z Brzeźniak, E Hausenblas
Probability theory and related fields 145 (3-4), 615-637, 2009
612009
Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces
Z Brzeźniak, D Ga̧tarek
Stochastic processes and their applications 84 (2), 187-225, 1999
601999
The system can't perform the operation now. Try again later.
Articles 1–20